MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,CHEMO,NITRILE,ALOE,PF,TXT,XS

Medline Industries, LP MEDLINE; GLOVE,EXAM,CHEMO,NITRILE,ALOE,PF,TXT,XS
Catalog Number PRO31760
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "cst insists that these gloves are not nitrile gloves and they are in fact latex gloves" and "she states that several doctors, nurses, and other personnel's hands are swelling and having an alergic reaction.".
 
Additional Manufacturer Narrative
According to the customer, when utilizing the gloves they developed "swelling, itching, and redness" on their "hands and wrists," and the customer reported all of the end users who wore the gloves have a "latex allergy." a historical complaint query was performed for the last 24 months and a trend was not identified; two boxes were received, samples were sent to the manufacturer to test latex protein levels, the vendor completed the latex protein test, and latex was not detected.The gloves were worn for a few minutes to test for any irritation or sensitivities caused by the gloves, and medline was unable to replicate the reported issue; the cause was documented as not confirmed with received sample.No root cause was identified, and the investigation documented that the nitrile gloves do not contain latex and were okay to close.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,CHEMO,NITRILE,ALOE,PF,TXT,XS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50754428
Report Number1417592-2026-39216
Device Sequence Number9148860
Product Code LZA
UDI-Device Identifier40884389965376
UDI-Public40884389965376
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPRO31760
Device Lot NumberAZ312762585
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown